edoc

Items where contributor is "Crippa, Gianluca"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | Refereed | No Grouping
Jump to: 2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2009 | 2008 | 2006 | 2005

2017

Crippa, Gianluca and Gusev, Nikolay and Spirito, Stefano and Wiedemann, Emil. (2017) Failure of the chain rule for the divergence of bounded vector fields. Annali della Scuola Normale di Pisa - Classe di Scienze, 17 (1). pp. 1-18.

Bianchini, Stefano and Colombo, Maria and Crippa, Gianluca and Spinolo, Laura Valentina. (2017) Optimality of integrability estimates for advection-diffusion equations. Nonlinear Differential Equations and Applications, 24 (33). p. 19.

Crippa, Gianluca and Schulze, Christian. (2017) Cellular mixing with bounded palenstrophy. Mathematical Models and Methods in Applied Sciences, 27 (12). pp. 2297-2320.

Crippa, Gianluca and Nobili, Camilla and Seis, Christian and Spirito, Stefano. (2017) Eulerian and Lagrangian Solutions to the Continuity and Euler Equations with L 1 Vorticity. SIAM Journal on Mathematical Analysis, 49 (5). pp. 3973-3998.

Choudhury, Anupam and Crippa, Gianluca and Spinolo, Laura Valentina. (2017) Initial-boundary value problems for nearly incompressible vector fields, and applications to the Keyfitz and Kranzer system. Zeitschrift für Angewandte Mathematik und Physik, 68 (138). p. 19.

2016

Crippa, Gianluca and Lopes Filho, Milton and Miot, Evelyne and Nussenzveig Lopes, Helena. (2016) Flows of vector fields with point singularities and the vortex-wave system. Discrete and continuous dynamical systems, 36 (5). pp. 2405-2417.

Bohun, Anna and Bouchut, François and Crippa, Gianluca. (2016) Lagrangian flows for vector fields with anisotropic regularity. Annales de l'Institut Henri Poincaré (C) Analyse non linéaire, 33 (6). pp. 1409-1429.

Bohun, Anna and Bouchut, François and Crippa, Gianluca. (2016) Lagrangian solutions to the Vlasov–Poisson system with L1 density. Journal of differential equations, 260 (4). pp. 3576-3597.

Bohun, Anna and Bouchut, François and Crippa, Gianluca. (2016) Lagrangian solutions to the 2D Euler system with L1 vorticity and infinite energy. Nonlinear Analysis: Theory, Methods & Applications, 132. pp. 160-172.

Colombo, Maria and Crippa, Gianluca and Stefano, Spirito. (2016) Logarithmic estimates for continuity equations. Networks and Heterogeneous Media, 11 (2). pp. 301-311.

Caravenna, Laura and Crippa, Gianluca. (2016) Uniqueness and Lagrangianity for solutions with lack of integrability of the continuity equation. Comptes rendus mathematique, 354 (12). pp. 1168-1173.

2015

Crippa, Gianluca and Gusev, Nikolay and Spirito, Stefano and Wiedemann, Emil. (2015) Non-uniqueness and prescribed energy for the continuity equation. Communications in mathematical sciences, 13 (7). pp. 1937-1947.

Colombo, Maria and Crippa, Gianluca and Spirito, Stefano. (2015) Renormalized solutions to the continuity equation with an integrable damping term. Calculus of variations and partial differential equations, 54 (2). pp. 1831-1845.

Crippa, Gianluca and Spirito, Stefano. (2015) Renormalized solutions of the 2D Euler equations. Communications in mathematical physics, 339 (1). pp. 191-198.

Crippa, Gianluca and Semenova, Elizaveta and Spirito, Stefano. (2015) Strong continuity for the 2D Euler equations. Kinetic and related models, 8 (4). pp. 685-689.

2014

Alberti, Giovanni and Bianchini, Stefano and Crippa, Gianluca. (2014) A uniqueness result for the continuity equation in two dimensions. Journal of the European Mathematical Society, Vol. 16, H. 2. pp. 201-234.

Alberti, Giovanni and Bianchini, Stefano and Crippa, Gianluca. (2014) On the Lp-differentiability of certain classes of functions. Revista matemática Iberoamericana, Vol. 30, no. 1. pp. 349-367.

Alberti, Giovanni and Crippa, Gianluca and Mazzucato, Anna L.. (2014) Exponential self-similar mixing and loss of regularity for continuity equations. Comptes rendus mathematique, Vol. 352, no. 11. pp. 901-906.

Crippa, Gianluca and Donadello, Carlotta and Spinolo, Laura Valentina. (2014) Initial-boundary value problems for continuity equations with BV coefficients. Journal de mathématiques pures et appliquées, Vol. 102, No. 1. pp. 79-98.

Ambrosio, Luigi and Crippa, Gianluca. (2014) Continuity equations and ODE flows with non-smooth velocity. Proceedings of the Royal Society of Edinburgh. Section A, Mathematics, Vol. 144, H. 6. pp. 1191-1244.

Crippa, Gianluca. (2014) Ordinary differential equations and singular integrals. In: Hyperbolic problems: theory, numerics, applications, 8. pp. 109-117.

Crippa, Gianluca and Donadello, Carlotta and Spinolo, Laura Valentina. (2014) A note on the initial-boundary value problem for continuity equations with rough coefficients. In: Hyperbolic problems: theory, numerics, applications, 8. pp. 957-966.

2013

Crippa, Gianluca and Lecureux-Mercier, Magali. (2013) Existence and uniqueness of measure solutions for a system of continuity equations with non-local flow. NoDEA: nonlinear differential equations and applications, Vol. 20, H. 3. pp. 523-537.

Bouchut, Francois and Crippa, Gianluca. (2013) Lagrangian flows for vector fields with gradient given by a singular integral. Journal of hyperbolic differential equations, Vol. 10, H. 2. pp. 235-282.

Alberti, Giovanni and Bianchini, Stefano and Crippa, Gianluca. (2013) Structure of level sets and Sard-type properties of Lipschitz maps. Annali della Scuola Normale di Pisa - Classe di Scienze, 12 (4). pp. 863-902.

2012

Acerbi, Emilio and Crippa, Gianluca and Mucci, Domenico. (2012) A variational problem for multifunctions with interaction between leaves. ESAIM: Control, Optimisation and Calculus of Variations, 18 (4). pp. 1178-1206.

2011

Crippa, Gianluca. (2011) Lagrangian flows and the one-dimensional Peano phenomenon for ODEs. Journal of Differential Equations, 250 (7). pp. 3135-3149.

2009

Ambrosio, Luigi and Crippa, Gianluca and Figalli, Alessio and Spinolo, Laura V.. (2009) Some new well-posedness results for continuity and transport equations, and applications to the chromatography system. SIAM Journal on Mathematical Analysis, 41 (5). pp. 1890-1920.

Crippa, Gianluca and Jimenez, Chloé and Pratelli, Aldo. (2009) Optimum and equilibrium in a transport problem with queue penalization effect. Advances in Calculus of Variations, 2 (3). pp. 207-246.

Crippa, Gianluca. (2009) The flow associated to weakly differentiable vector fields. Theses / Scuola Normale Superiore di Pisa, 12. Pisa.

2008

Crippa, Gianluca and De Lellis, Camillo. (2008) Estimates and regularity results for the DiPerna-Lions flow. Journal für die reine und angewandte Mathematik, 2008 (616). pp. 15-46.

Ambrosio, Luigi and Crippa, Gianluca and LeFloch, Philippe G.. (2008) Leaf superposition property for integer rectifiable currents. Networks and Heterogeneous Media, 3 (1). pp. 85-95.

2006

Bouchut, François and Crippa, Gianluca. (2006) Uniqueness, renormalization, and smooth approximations for linear transport equations. SIAM Journal on Mathematical Analysis, 38 (4). pp. 1316-1328.

Colombini, Ferruccio and Crippa, Gianluca and Rauch, Jeffrey. (2006) A note on two-dimensional transport with bounded divergence. Communications Partial Differential Equations, 31 (7-9). pp. 1109-1115.

Crippa, Gianluca and De Lellis, Camillo. (2006) Oscillatory solutions to transport equations. Indiana University Mathematics Journal , 55 (1). pp. 1-13.

2005

Ambrosio, Luigi and Crippa, Gianluca and Maniglia, Stefania. (2005) Traces and fine properties of a BD class of vector fields and applications. Annales de la Faculté des Sciences de Toulouse. Mathématiques, 14 (4). pp. 527-561.